Journal Article

A multivariate test of association

Manuel A. R. Ferreira and Shaun M. Purcell

in Bioinformatics

Volume 25, issue 1, pages 132-133
Published in print January 2009 | ISSN: 1367-4803
Published online November 2008 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btn563
A multivariate test of association

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Preview

Summary: Although genetic association studies often test multiple, related phenotypes, few formal multivariate tests of association are available. We describe a test of association that can be efficiently applied to large population-based designs.

Availability: A C++ implementation can be obtained from the authors.

Contact: manuel.ferreira@qimr.edu.au

Supplementary information: Supplementary figures are available at Bioinformatics online.

Journal Article.  1174 words.  Illustrated.

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.